# SDR GTIA030139

- Difficulty date: March 12, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- Engine: Pwa JT8D*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 798821002
- Part serial: UA3279
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE 1 EA C1 BLADE HAS .2500 IN/ SQ CHIP OUT 2 INCHES FROM PLATFORM OF BLADE, 1 EA C1 BLADE HAS .3750 FLAT ON L/E 2 INCHES FROM PLATFORM OF BLADE.  REMOVED AND REPLACED 4 EA BLADES FROM NR 1 ENGINE IAW MM.
